# SDR AALA201602019008

- Difficulty date: January 23, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 27,682 hours, 3,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DUE TO RECENT REPORT OF CABIN ODOR & ILLNESS AS REPORTED BY FLIGHT ATTENDANTS, ACCOMPLISHED TROUBLESHOOTING CABIN AIR QUALITY CARD IAW 3L00021001.  NOTE: IT WAS REPORTED THAT A SYNTHETIC PLASTIC BURNING SMELL IN THE REAR OF THE ACFT DURING DESCENT & TAXI.  COMPLIED WITH 33L0021001 & NO FINDINGS WERE NOTED & NO PREVIOUS HISTORY.  RETURNED THE ACFT TO SERVICE.
